Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 957061, 10 pages
http://dx.doi.org/10.1155/2009/957061
Research Article

On the Solvability of a Problem of Stationary Fluid Flow in a Helical Pipe

Department of Mathematics, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia

Received 28 March 2009; Accepted 24 May 2009

Academic Editor: Mehrdad Massoudi

Copyright © 2009 Igor Pažanin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Y. Wang, “On the low-reynolds-number flow in a helical pipe,” Journal of Fluid Mechanics, vol. 108, pp. 185–194, 1981. View at Google Scholar
  2. M. Germano, “On the effect of torsion on a helical pipe flow,” Journal of Fluid Mechanics, vol. 125, pp. 1–8, 1982. View at Google Scholar
  3. M. Germano, “The dean equations extended to a helical pipe flow,” Journal of Fluid Mechanics, vol. 203, pp. 289–305, 1989. View at Google Scholar
  4. K. Yamamoto, T. Akita, H. Ikeuchi, and Y. Kita, “Experimental study of the flow in a helical circular tube,” Fluid Dynamics Research, vol. 16, no. 4, pp. 237–249, 1995. View at Google Scholar
  5. K. Yamamoto, S. Yanase, and R. Jiang, “Stability of the flow in a helical tube,” Fluid Dynamics Research, vol. 22, no. 3, pp. 153–170, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. J. Hüttl and R. Friedrich, “Influence of curvature and torsion on turbulent flow in helically coiled pipes,” International Journal of Heat and Fluid Flow, vol. 21, no. 3, pp. 345–353, 2000. View at Publisher · View at Google Scholar
  7. T. J. Hüttl and R. Friedrich, “Direct numerical simulation of turbulent flows in curved and helically coiled pipes,” Computers and Fluids, vol. 30, no. 5, pp. 591–605, 2001. View at Publisher · View at Google Scholar
  8. K. Yamamoto, A. Aribowo, Y. Hayamizu, T. Hirose, and K. Kawahara, “Visualization of the flow in a helical pipe,” Fluid Dynamics Research, vol. 30, no. 4, pp. 251–267, 2002. View at Publisher · View at Google Scholar
  9. J.-W. Wang and J. R. G. Andrews, “Numerical simulation of flow in helical ducts,” AIChE Journal, vol. 41, no. 5, pp. 1071–1080, 1995. View at Google Scholar
  10. R. Temam, Navier-Stokes Equations: Theory and Numerical Analysis, vol. 2 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1977. View at MathSciNet
  11. J. Leray, “Etude de diverses équations intégrales non linéaires et du quelques problemes que pose l'hydrodynamique,” Journal de Mathématiques Pures et Appliquées, vol. 12, pp. 1–82, 1933. View at Google Scholar
  12. C. Conca, F. Murat, and O. Pironneau, “The Stokes and Navier-Stokes equations with boundary conditions involving the pressure,” Japanese Journal of Mathematics, vol. 20, no. 2, pp. 279–318, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Łukaszewicz, “On the Navier-Stokes equations in time dependent domains and with boundary conditions involving the pressure,” Journal of Mathematical Sciences, vol. 4, no. 3, pp. 529–550, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. G. Heywood, R. Rannacher, and S. Turek, “Artificial boundaries and flux and pressure conditions for the incompressible Navier-Stokes equations,” International Journal for Numerical Methods in Fluids, vol. 22, no. 5, pp. 325–352, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. Marušić-Paloka, “Solvability of the Navier-Stokes system with L2 boundary data,” Applied Mathematics and Optimization, vol. 41, no. 3, pp. 365–375, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. Marušić-Paloka, “Rigorous justification of the Kirchhoff law for junction of thin pipes filled with viscous fluid,” Asymptotic Analysis, vol. 33, no. 1, pp. 51–66, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. Marušić-Paloka and I. Pažanin, “Effective flow of a viscous liquid through a helical pipe,” Comptes Rendus Mécanique, vol. 332, no. 12, pp. 973–978, 2004. View at Publisher · View at Google Scholar
  18. E. Marušić-Paloka and I. Pažanin, “Fluid flow through a helical pipe,” Zeitschrift für Angewandte Mathematik und Physik, vol. 58, no. 1, pp. 81–99, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. E. Marušić-Paloka, “The effects of flexion and torsion on a fluid flow through a curved pipe,” Applied Mathematics and Optimization, vol. 44, no. 3, pp. 245–272, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. Marušić-Paloka and I. Pažanin, “On the effects of curved geometry on heat conduction through a distorted pipe,” Nonlinear Analysis: Real World Applications. In press. View at Publisher · View at Google Scholar